# SDR AU001172

- Difficulty date: December 14, 2000
- Submitted: January 4, 2001
- Operation: General aviation
- Make and model: Robsin R22BETA
- Engine: Lyc O320B2C
- System (JASC): 6310 · Engine/Transmission Coupling
- Part: Shaft
- Part number: A1161
- Condition: Sheared
- Location: Engine Clutch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CLUTCH SHAFT SHEARED AND CLUTCH DISINTEGRATED.
